# SDR HEEA0011825

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- Engine: Tmeca ARRIEL1D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: 0292005220
- Condition: Making Metal
- Location: Gr Box
- Part time: 2,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S.O.A.P SAMPLE SHOWED HIGH IRON AND OTHER METAL CONTENT.
